MathSciNet Relay Station
MathSciNet bibliographic data
MR537280 47D05 (41A20)
Brenner, Philip; Thomée, Vidar On rational approximations of semigroups. SIAM J. Numer. Anal. 16 (1979), no. 4, 683–694.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement